Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 192, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 1, 2011, 5:06 PM EDT for Greene County, Washington County, Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 5:06 PM EDT (21:06 UTC)
- Expired
- Aug 1, 2011, 6:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Greene County, PA, Washington County, PA
The radar
The Pittsburgh radar (KPBZ), 64 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 5:36 PM EDT | TSTM WND DMG | 2 S Waynesburg, PA | TREES DOWN ALONG ROUTE 18 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
676 WUUS51 KPBZ 012106 SVRPBZ PAC059-125-012200- /O.NEW.KPBZ.SV.W.0192.110801T2106Z-110801T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 506 PM EDT MON AUG 1 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTH CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... * UNTIL 600 PM EDT * AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF SWARTS...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWARTS... ROGERSVILLE... WAYNESBURG... JEFFERSON BORO... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 3993 7998 3977 8017 4004 8049 4013 8025 TIME...MOT...LOC 2106Z 309DEG 18KT 4005 8032 $$ 15
3 follow-up statements
710 WWUS51 KPBZ 012118 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 518 PM EDT MON AUG 1 2011 PAC059-125-012200- /O.CON.KPBZ.SV.W.0192.000000T0000Z-110801T2200Z/ GREENE PA-WASHINGTON PA- 518 PM EDT MON AUG 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR WASHINGTON AND GREENE COUNTIES... AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWARTS...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWARTS... ROGERSVILLE... WAYNESBURG... JEFFERSON BORO... MOVE INDOORS WHEN THUNDERSTORMS APPROACH. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. LAT...LON 3993 7998 3977 8017 4004 8049 4013 8025 TIME...MOT...LOC 2118Z 309DEG 18KT 4001 8026 $$ 15
254
WWUS51 KPBZ 012142
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
542 PM EDT MON AUG 1 2011
PAC125-012152-
/O.CAN.KPBZ.SV.W.0192.000000T0000Z-110801T2200Z/
WASHINGTON PA-
542 PM EDT MON AUG 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
LAT...LON 3977 8017 3998 8040 4000 8019 4000 8016
3999 8013 4000 8007 3993 7998
TIME...MOT...LOC 2142Z 317DEG 20KT 3995 8012
$$
PAC059-012200-
/O.CON.KPBZ.SV.W.0192.000000T0000Z-110801T2200Z/
GREENE PA-
542 PM EDT MON AUG 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR GREENE COUNTY...
AT 536 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SWARTS...MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWARTS... ROGERSVILLE... WAYNESBURG...
JEFFERSON BORO...
IN ADDITION TO DAMAGING WIND...CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
LAT...LON 3977 8017 3998 8040 4000 8019 4000 8016
3999 8013 4000 8007 3993 7998
TIME...MOT...LOC 2142Z 317DEG 20KT 3995 8012
$$
15046
WWUS51 KPBZ 012156
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
556 PM EDT MON AUG 1 2011
PAC059-012206-
/O.EXP.KPBZ.SV.W.0192.000000T0000Z-110801T2200Z/
GREENE PA-
556 PM EDT MON AUG 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY EXPIRES AT 600
PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR PARTS OF EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
LAT...LON 3977 8017 3998 8040 4000 8019 4000 8016
3999 8013 4000 8007 3993 7998
TIME...MOT...LOC 2156Z 317DEG 20KT 3989 8005
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 4:40 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 1, 4:40 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 440 PM EDT MON AUG 1 2011 .SYNOPSIS... A WEAK UPPER DISTURBANCE WILL EXIT THE GREAT LAKES REGION THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS ENDING. AFTER A MAINLY DRY DAY TUESDAY...A STRONGER SYSTEM WILL BRING SHOWERS AND A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. TEMPERATURES WILL BE SEASONABLY WARM WITH INCREASING HUMIDITY. && .NEAR TERM /THROUGH TUESDAY/... LATE AFTERNOON UPDATE TO SHIFT POPS TOWARD RADAR TRENDS AND ADD POSSIBLE SEVERE ACROSS ALL COUNTIES WITH ISOLATED SEVERE STORMS ACROSS REGION. SYSTEM WILL EXIT THIS EVENING...WITH MAINLY CLEAR SKIES BY THE OVERNIGHT. RAISED OVERNIGHT LOWS ESPECIALLY IN THE NORTH WHERE DEW POINTS HAVE RISEN AND LOOK STAY ELEVATED IN THE 60S. SURFACE HIGH WILL BRING WARM AND A BIT HUMID CONDITIONS TUESDAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... MODELS IN GOOD AGREEMENT BRINGING A STRONGER SYSTEM ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY. WILL USE LIKELY POPS PITTSBURGH NORTH AFTER MIDNIGHT TUESDAY NIGHT...SPREADING SOUTH TO THE MASON DIXON LINE BY WEDNESDAY AFTN. WILL CONTINUE HIGH LITE FOR SEVERE POTENTIAL IN HWO. LOWER TEMPERATURES WEDNESDAY WITH CLOUDS AND SHOWERS THEN WARM AND A BIT LESS HUMID THURSDAY UNDER HIGH PRESSURE. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ANOTHER SHORT WAVE TROUGH IS PROGGED TO TRACK EAST FROM THE UPPER MS VALLEY ACROSS THE GREAT LAKES BY FRIDAY NIGHT. THE ASSOCIATED SURFACE FRONT WILL PUSH SLOWLY THROUGH THE FORECAST AREA SATURDAY AND INTO WEST VIRGINIA SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO RETURN BY LATE FRIDAY AND CONTINUE THROUGH MUCH OF THE WEEKEND. WEAK HIGH PRESSURE SHOULD BRING A RETURN TO DRIER WEATHER MONDAY. TEMPERATURES ARE FORECAST TO REMAIN A FEW DEGREES ABOVE NORMAL FOR THE EXTENDED PERIOD. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... AN UPPER LOW WILL CONTINUE TO DIVE SOUTHEAST ACROSS SOUTHERN QUEBEC AND INTO NEW ENGLAND BY TUESDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN OHIO WILL TRACK SOUTHEAST DURING THIS AFTERNOON. WITH COVERAGE EXPECTED TO REMAIN SCATTERED...INCLUDED CB IN CLOUD GROUPS FOR MOST TERMINALS LATE THIS AFTERNOON. MVFR AND BRIEF IFR RESTRICTIONS CAN BE EXPECTED IN STORMS. POTENTIAL EXISTS FOR STRONGER STORMS OVER EASTERN OH TO CONTAIN LARGE HAIL AND SURFACE GUSTS OVER 50KT. AREAL COVERAGE OF SHOWERS AND STORMS SHOULD DECREASE THIS EVENING WITH LOSS OF SURFACE HEATING. HAVE MEDIUM CONFIDENCE THAT MVFR FOG WILL FORM AGAIN TONIGHT AT KZZV AND KMGW....AND TEMPO GROUPS WERE INCLUDED 09Z-12Z. LIGHT WINDS AND CLOSE TEMPERATURE/DEW POINT SPREAD SHOULD SUPPORT AT LEAST SOME PATCHY MVFR FOG FORMATION. OUTLOOK /TUESDAY NIGHT THROUGH SATURDAY/... UPPER TROUGH DIVING SOUTHEAST ACROSS THE GREAT LAKES WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS WITH POSSIBLE RESTRICTIONS TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE SHOULD ALLOW FOR PREVAILING VFR THURSDAY AND FRIDAY. THE NEXT SYSTEM TRACKING EAST FROM THE MID MS VALLEY WILL BRING ANOTHER ROUND OF SHOWERS AND THE POTENTIAL FOR RESTRICTIONS FRIDAY NIGHT INTO SATURDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 1, 1:31 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 131 PM EDT MON AUG 1 2011 PAZ007>009-013>016-020>022-029-021745- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-WASHINGTON- 131 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY NIGHT INTO EARLY WEDNESDAY. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ023-031-073>076-WVZ012-021>023-041-021745- GARRETT-INDIANA-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 131 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-WVZ001>004-021745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL- 131 PM EDT MON AUG 1 2011 ...SEVERE THUNDERSTORM WATCH 710 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY NIGHT INTO EARLY WEDNESDAY. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 1, 4:22 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL GLEN CAMPBELL 40.82N 78.83W
08/01/2011 E1.00 INCH INDIANA PA PUBLIC
&&
EVENT NUMBER PBZ1101016
RGLocal storm report, Aug 1, 4:29 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
429 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL ROCHESTER MILLS 40.82N 78.99W
08/01/2011 E1.00 INCH INDIANA PA PUBLIC
&&
EVENT NUMBER PBZ1101017
RGSpecial weather statement, Aug 1, 4:42 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
442 PM EDT MON AUG 1 2011
PAZ022-023-012130-
ARMSTRONG PA-INDIANA PA-
442 PM EDT MON AUG 1 2011
...STRONG THUNDERSTORMS WILL AFFECT INDIANA AND SOUTHEASTERN
ARMSTRONG COUNTIES...
AT 434 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 2 MILES
SOUTHEAST OF MUFF TO 4 MILES SOUTHEAST OF CROOKED CREEK LAKE PARK...
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
RURAL VALLEY... ELDERTON... DAYTON...
SHELOCTA... SMICKSBURG... PLUMVILLE...
INDIANA... MARION CENTER... HOMER CITY...
CLYMER... YELLOW CREEK STATE PARK...
ARMAGH...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4050 7890 4040 7897 4042 7900 4042 7902
4057 7951 4094 7928 4092 7921 4091 7921
4091 7918 4079 7880 4072 7880Local storm report, Aug 1, 4:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
456 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 2 NNE IRWIN 40.35N 79.69W
08/01/2011 E1.00 INCH WESTMORELAND PA PUBLIC
&&
EVENT NUMBER PBZ1101018
RGLocal storm report, Aug 1, 4:57 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 2 NNE IRWIN 40.35N 79.69W
08/01/2011 E1.00 INCH WESTMORELAND PA PUBLIC
&&
CORRECTED EVENT TIME
EVENT NUMBER PBZ1101018
RGSpecial weather statement, Aug 1, 5:03 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
503 PM EDT MON AUG 1 2011
PAZ020-021-029-012130-
ALLEGHENY PA-BEAVER PA-WASHINGTON PA-
503 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
SOUTHERN BEAVER AND WEST CENTRAL ALLEGHENY COUNTIES...
AT 501 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF NEW
MANCHESTER...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
HARSHAVILLE... RACCOON CREEK STATE PARK...
FLORENCE... MOON... IMPERIAL...
SEWICKLEY... PITTSBURGH... PERRYSVILLE...
OAKDALE... NORTH SIDE PITTSBURGH...
MOUNT WASHINGTON... MOUNT LEBANON...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4032 8003 4045 8052 4063 8052 4064 8052
4054 7995The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 3:11 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 49 min |
| Aug 1, 3:20 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 40 min |
| Aug 1, 3:22 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 38 min |
| Aug 1, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Forest | 46 min |
| Aug 1, 3:52 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 23 min |
| Aug 1, 4:12 PM EDT | Special Weather Statement | PBZ | Armstrong | 33 min |
| Aug 1, 4:13 PM EDT | Special Weather Statement | PBZ | Westmoreland | 32 min |
| Aug 1, 4:42 PM EDT | Special Weather Statement | PBZ | Indiana | 48 min |
| Aug 1, 5:03 PM EDT | Special Weather Statement | PBZ | Allegheny | 27 min |
| Aug 1, 5:47 PM EDT | Special Weather Statement | PBZ | Allegheny | 28 min |
| Aug 1, 6:20 PM EDT | Special Weather Statement | PBZ | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.